# SDR J7SA2022042000313

- Difficulty date: April 16, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N587FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20712
- Aircraft time: 5,634 hours, 3,342 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Cabin Pressure
- Condition: Warning Light
- Stage of operation: CL
- How discovered: M
- Nature of condition: J
- Precautionary procedure: A, A, G

## Discrepancy

DIVERTED DUE TO AMBER CABIN PRESS CAS AND CABIN PRESS WARNING. MASKS DEPLOYED; CREW APPLIED RELATIVE MEMORY ITEMS, FOLLOWED QRH, DECLARED EMERGENCY, AND LANDED SAFELY AT KHPN. PERFORMED OPERATIONAL TEST OF THE INTEGRATED AIR SYSTEM CONTROLLERS IAW AMM 21-31-01. OPS CHECK GOOD, NO DEFECTS NOTED AT THIS TIME.
